Excedrin Extra Strength Caplets (300 ct.)
About this item
- Extra strength pain relief for headaches, migraines and other types of pain
- Excedrin Extra Strength Caplets
- Combination of acetaminophen, aspirin and caffeine to fight pain
- Acetaminophen extra strength pain relief
- Trusted, quick relief
For quick relief, Excedrin® Extra Strength Caplets (300 ct.) get the job done. If you're dealing with headaches, migraines or any other type of pain, many doctors recommend Excedrin Extra Strength before taking any prescription pain relievers.
Excedrin Extra Strength Caplets provide the necessary relief you need whenever pain, migraines and headaches strike. For many, relief starts just 15 minutes after you take your dose. For the past 50 years, Excedrin has been a trusted leader in headache and migraine relief. With Excedrin Extra Strength Caplets, you receive quick pain relief you can trust.
What Is Relieving My Pain?
The three primary ingredients in Excedrin are acetaminophen extra strength, aspirin and caffeine. Both acetaminophen and aspirin fight pain for your relief, while the caffeine works to re-energize you. Because being in pain tends to be so draining at times. Also, research supports caffeine as a key contributor to headache and migraine relief. The combination of caffeine, acetaminophen and aspirin increases the pain relieving effect by as much as 40%.
Easy To Swallow Gel Tabs
Excedrin Extra Strength Caplets are also available in easier-to-swallow gel tabs. If you struggle with regular caplets, consider using Excedrin migraine extra strength gel tabs. The gel tabs are only .51 inches in diameter, and are designed for a much easier-to-swallow experience.
Nothing is worse than having to take a trip to your local Sam's Club while your head throbs in pain, only because you forgot to buy Excedrin Extra Strength Caplets the last time you went shopping. Save yourself a painful trip and plan ahead. Order your extra strength pain relief with acetaminophen online, or the next time you take a trip to your local Sam's Club. The ideal situation is to have some Excedrin Extra Strength Caplets on hand the next time you start to feel an oncoming headache or migraine.
Member reviews & questions
"Membership is required to complete an in-club or curbside pickup purchase at Sam's Club."